User Profile
Most of you dont know my story or what I have been through to get where I am today. Any way for those of you who do---Ive not been doing the greatest as of late. Pain never seems to go away. but heck Im still healing and it could be all part of the process. I talked to my surgeon yesterday and was put on Aleve. Ick--I hate pills. and meds in general. Hoever I was told to and Ill not let my doctors down. Perhaps now ill get some sleep at night.Smile
Did you find this post helpful?
|

replied July 26th, 2007
Experienced User
Ok Hang In There
Hey Dyan. you Hang in there!!!! It could be a cycle..... just a cycle of pain right now! in a few months it might be totally different. it might be gone or alot less. i know that pain is hard to take.. i go thru cycles, for a few months i get headaches, then the next few months i get temple pains. this too will PASS.. take a few medicines to get you thru it.... i'm always around if you need to vent. Cindy
|
Did you find this post helpful?

replied July 27th, 2007
Supporter
Dear Dyan, I'm sorry that you are experiencing so much pain. Personally I would have thought you should be on a stronger pain reliever, possibly a narcotic. Alleve is not strong enough for most of my aches and pains.

Be careful about how you are sitting when working on the computer since I know you spend some time here. How does alternating ice and moist heat work for you? I know we are told to always use moist heat, but I will admit that my heating pad has been my best buddy in bed over the years. Cool

What other medications and/or supplements are you taking? As you know, Vitamin B Super Complex is great for repairing your body and Magnesium really seems to help a lot of people relieving night-time bruxism.

You've been doing a great job here! I hope and pray that you will soon have some pain relief.

God bless you,
Carol
|
Did you find this post helpful?

User Profile
replied July 27th, 2007
Extremely eHealthy
Hey
yeah I know Im suprized I didnt get put on hydrocodone again. I have 2 refills still but I want to be off them as much as possible. yeah aleve doesnt do much for me and neither does ibuprophen. it does kill my headaches but not my jaw.

Let me tell you I love my heating pad too. I use it as often as possible. Not a lot recently as its hot here and i dont have ac.

Yeah I do watch my posture--my chiropractor would kill me if i didnt. I do spend a lot of time here.Smile have to:) people need me lol.


I dont really take any supplements.(cant really afford it at this time) But I do make the effort to eat as healthy as possible and I drink Kombucha almost daily. that helps some.

Magnesium didnt do anything for me. neither did suplements when I was taking them. luckily i dont grind anymore---or so they tell me.LOL Ice never really worked for me either felt good after surgery though. heat is more useful to me.

Thanks for saying im doing a good job here. This is what i want to give time to because i spent so much time trying to find an answer--If i can save people the time and get them releif faster than i did than I did my job. I know that you, carol, feel the same way. thanks for always being there.

YOu too Cindy! Twisted Evil
|
Did you find this post helpful?

replied July 27th, 2007
Experienced User
Aceteminiphen
I did not spell it right, tylenol. i like that better... there is something about ibuprofen, that makes me feel weird, and alot of others have told me that too. I like tylenol,but tylenol, that does not reduce any swelling, i think the other does. anyway hope you feel better.cindy
|
Did you find this post helpful?

User Profile
replied July 28th, 2007
Extremely eHealthy
Hey
none of the otc pain releivers do a whole lot for me. they mask some of it but the rest haunts me. I always drink lots of water with ibuprophen ----have you tried that Cindy?
|
Did you find this post helpful?

replied July 30th, 2007
Dyan,

I'm sorry to hear that you are not doing so well right now. I hope this is just temporary, and that you can bounce back. Hang in there, and please let us know how you are doing.

I agree with the others - you are doing a great job here.

Ess
|
Did you find this post helpful?

User Profile
replied July 30th, 2007
Extremely eHealthy
Hey
thanks ess. that means a lot to me. I am doing better. THe sergeon said that he was gonna call my doc today and see if they cant get my bite checked out to see where the pain is coming from. i hate haveing those shooting pains through the temple/ears. the aleve is masking it a little.
|
Did you find this post helpful?

replied July 30th, 2007
That is excellent - glad you are somewhat better, and that your docs are working together to try to resolve it. Hopefully they can get you back on track, as you were doing so well after all that major surgery.

Sending all healing thoughts & wishes to you!

Ess
|
Did you find this post helpful?

replied August 9th, 2007
I was put on a pain reliever (Darvocet) that's not as strong as hydrocodone and doesn't have as many side effects (not much tiredness or related issues). It's supposedly one of the least potent of the stronger/ prescription pain medicines in terms of side effects. As I said, I still feel some of it, but it's at a bearable level and doesn't side track me much. Maybe something like this could help. I don't like taking many pills either. But I know how it is when it's so bad that nothing else puts a dent in the discomfort. I hope you feel better soon. This recent flare up I had lasted nearly two months and just calmed down in the past week. I don't really know what caused it to flare up that badly in the first place. I hope you find some relief and will keep you in my prayers.
|
Did you find this post helpful?

User Profile
replied August 9th, 2007
Extremely eHealthy
Hey
welcome to the board anne7876! glad to have you here.

this flare up has been going on for 3 years. so I hope that it calms down soon. thanks for the tip--is it otc or prescription?
|
Did you find this post helpful?